# SDR SWAA030330

- Difficulty date: February 10, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 53,429 hours, 46,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED ( 2 EA ) AT BS 178, WL 235 AND BL 11, LT AND RT.  REPAIRED BULKHEAD PER SWA EA.
